# SDR P5CA2017050500109

- Difficulty date: May 10, 2017
- Submitted: May 11, 2017
- Operation: Air carrier
- Aircraft: N647GT
- Make and model: Boeing 767306
- Aircraft serial: 27611
- Aircraft time: 78,015 hours, 19,620 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Pin
- Part number: MS21042L3
- Condition: Worn
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT ENGINE OTBD FAN COWL FORWARD AND AFT HOLD OPEN ROD STOWAGE PIN FOUND WORN.  THE PIN WAS REPLACED IAW AMM 70-50-00, REV 120A.
